# SDR REXA2014020500180

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 20,185 hours, 17,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT NOT SEALED.  INVENTORY SHOWS MISSING ITEMS.  R & R FIRST AID KID IAW AMM 25-61-06.
